# SDR DLL17962418

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HALF OF THE EMERGENCY EGRESS PATH LIGHTS INOP.  RESEATED BATTERY PACKS, OPS NORMAL.
